# SDR AALA20170822003

- Difficulty date: August 22, 2017
- Submitted: August 24, 2017
- Operation: Air carrier
- Aircraft: N379AA
- Make and model: Boeing 767323
- Aircraft serial: 25448
- Aircraft time: 98,283 hours, 15,818 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 40215
- Condition: No Test
- Location: Emergency Lights
- Part time: 5,440 hours, 1,015 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS BATTERY FAILED TO TEST.  REMOVED AND REPLACED BATTERY ASSEMBLY.  OPERATIONAL CHECKED GOOD.
